Convexity and norm in topological groups

Hans Rådström

TBD mathscidoc:1701.332068

Arkiv for Matematik, 2, (2), 99-137, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{hans1952convexity,
  title={Convexity and norm in topological groups},
  author={Hans Rådström},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414662770877},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={2},
  pages={99-137},
  year={1952},
}
Hans Rådström. Convexity and norm in topological groups. 1952. Vol. 2. In Arkiv for Matematik. pp.99-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414662770877.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved